Second-order quaisi-linear elliptic equations with matrix of gilbarg–serrin and nonlinear semigroups of contraction. Part 1. On the solvability of the quasi-linear elliptic equations

The paper under consideration addresses the problem of studying the connection between elliptic equations with matrix of Gilbarg–Serrin and a generalized parabolic problem.

Publication year: 
2008
Issue: 
2
УДК: 
571.986
С. 148–155, укр., Бібліогр.: 5 назв.
References: 

1. Дубинский Ю.Ф. Нелинейные параболические, эллиптические уравнения // Итоги науки и техники. Сер. Современные проблемы в математике. Т. 9. – М.: ВИНИТИ, 1976. – С. 5–130.
2. Кухарчук М.М. Про розв’язність квазілінійних еліптичних рівнянь другого порядку в Rl // Наукові вісті НТУУ “КПІ”. – 2004. – №2. – С. 145–158.
3. Кухарчук М.М., Яременко М.І. Про однозначну розв’язність рівняння (λad2)u=f // Наукові вісті НТУУ “КПІ”. – 2007. – №3. – С. 150–156.
4. Komura Y. Nonlinear semi-groups in Hilbert space // J. Math. Soc. Japan. – 1967. – 19, N4.
5. Кухарчук Н.М. Разрешимость квазилинейных эллиптических уравнений второго порядка с умеренными медленно растущими коэффициентами в пространствах W1p(Rl, dlx) , p≥2, l≥3 . – К.: АН УССР, Ин-т математики, 1988. – 52 с.

AttachmentSize
2008-2-22.pdf192.6 KB

Тематичні розділи журналу

,